View Single Post
Old 02-19-2008, 10:48 AM   #3
MrsBadcrumble MrsBadcrumble is offline
Junior Member
(female)
 
Join Date: Sep 2007
Location: Sheffield, UK
Posts: 17
MrsBadcrumble HB User
Re: Feeling very low.

Thank you so much for replying kelly, i didnt think anyone was going to.

I think a big part of my problem is the shame i attach to my ED. My counselor has said that I need to overcome this and view the disorder as something that has happened to me rather than something that I have willingly chosen but I cant. I find it impossible to talk about my binging. I explained to my boyfriend about my periods of restricting but couldnt even bring myself to say the word "binge' because I just feel so ashamed of myself and can't believe anyone else would understand, I dont even know why i do it. Youre right, i probably should tlk to my boyfriend again and explain things further, i just find it so hard to discuss.

I tried to get help for my ED when i was 19, but it came to nothing. My GP gave me some leaflets telling me everything i already knew, put me on a 9 month waiting list for a psychiatrist and prescribed me some antidepressants ( the psych appt never arrived). I told my mum and ex boyfriend at the time, caused a load of upset and then when they saw i was eating 3 meals a day they decided i was fine.

I feel like no one understands what this is like for me and i cant explain it and i think that makes me feel even crapper about myself because i feel like there must be something really wrong with me.

Yes my counselor is trained in EDs. She said the same thing about parenting my parents. I just worry about them both so much and feel like they rely on me. Sometimes i wish they knew what i was going through but i know i cant pt any more stress on either of them. She hasnt mentioned m

eds, no. I believe theres an ED group in my town that meets once a month but I never work up the courage to go. Maybe i should give it a try.

I dont know how much of my depression is caused by my roaccutane. I'm sort of reluctant to tell my doctor because im worried he'll take me off the drug and then my skin condition will come back and im not sure i could deal with that right now. I feel like my boyfriend is attributing all of this to the roaccutane and that he is expecting it all to go away when i come off it in a couple months time. Im sure that wont happen.

I just get so frustrated because i have tried to get people to help me in the past and nothing has worked, no one understands and no one has made a real effort to understand and help me, its just left me feeling like a failure.

thank you so much for your support

sophie xxxx